# SDR DALA2017022101470

- Difficulty date: February 18, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 57,778 hours, 24,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED/INOP. REMOVED DAMAGED LENS.  INSTALLED NEW.  LIGHT OPERATES NORMALLY.  OK FOR SERVICE.
